MathSciNet Relay Station
MathSciNet bibliographic data
MR1440139 60J60 (49J55 60H07 81P20)
Thieullen, M.; Zambrini, J. C. Symmetries in the stochastic calculus of variations. Probab. Theory Related Fields 107 (1997), no. 3, 401–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement